Group bundle duality

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

This paper introduces a generalization of Pontryagin duality for locally compact Hausdorff Abelian groups to locally compact Hausdorff Abelian group bundles.

Original languageEnglish (US)
Pages (from-to)951-956
Number of pages6
JournalIllinois Journal of Mathematics
Volume52
Issue number3
StatePublished - Dec 1 2008

Fingerprint

Locally Compact
Abelian group
Bundle
Duality
Pontryagin Duality
Generalization

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Goehle, Geoff. / Group bundle duality. In: Illinois Journal of Mathematics. 2008 ; Vol. 52, No. 3. pp. 951-956.
@article{d7dd4681169d492d82ddd16988d4fa9d,
title = "Group bundle duality",
abstract = "This paper introduces a generalization of Pontryagin duality for locally compact Hausdorff Abelian groups to locally compact Hausdorff Abelian group bundles.",
author = "Geoff Goehle",
year = "2008",
month = "12",
day = "1",
language = "English (US)",
volume = "52",
pages = "951--956",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "3",

}

Goehle, G 2008, 'Group bundle duality', Illinois Journal of Mathematics, vol. 52, no. 3, pp. 951-956.

Group bundle duality. / Goehle, Geoff.

In: Illinois Journal of Mathematics, Vol. 52, No. 3, 01.12.2008, p. 951-956.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Group bundle duality

AU - Goehle, Geoff

PY - 2008/12/1

Y1 - 2008/12/1

N2 - This paper introduces a generalization of Pontryagin duality for locally compact Hausdorff Abelian groups to locally compact Hausdorff Abelian group bundles.

AB - This paper introduces a generalization of Pontryagin duality for locally compact Hausdorff Abelian groups to locally compact Hausdorff Abelian group bundles.

UR - http://www.scopus.com/inward/record.url?scp=77955061724&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77955061724&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:77955061724

VL - 52

SP - 951

EP - 956

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 3

ER -